# SDR U2RA201211130001

- Difficulty date: November 13, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54178
- Condition: Corroded
- Location: Zone 100
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1390-1410, RBL 2.9", FLOOR SUPPORT HAS CORROSION AT ANCHOR NUT ATTACH AREAS, LENGTH 1.5", WIDTH 1", DEPTH .014" ORIGINAL MATERIAL THICKNESS .063", REMAINING MATERIAL THICKNESS .049". SUPPORT REPLACED IAW DWG 146N5417.  REF NRC HFL5880.
